# SDR SWIA2021072159669

- Difficulty date: May 7, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 38,378 hours, 36,948 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bolt
- Condition: Corroded
- Location: Lt Wing Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*KEEPER HARDWARE CORRODED FOR L/H OTBD HINGE BOX ASSY AT WS 264.00      (C-CHECK RO 7/18/2021)    ORDERED AND RECIEVED NEW FROM STOCK KEEPER HARDWARE (1EA BOLT AND WASHER) FOR  LH OTBD FLAP HINGE BOX ASSY AT WS 264.00. INSTALLATION ACCOMPLISHED ON JOB 2759080 OP 553  MX TRANS #22696518
